# SDR DL764071239

- Difficulty date: September 20, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 22,929 hours, 6,727 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Malfunctioned
- Location: Lt Fmc
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOST CAPT FMC CDU UNABLE TO RECOVER DIVERTING TO SNN FOR REPAIRS.  REMOVED AND REPLACED CENTER CDU CKS GOOD MCO AND PLACARD REMOVED.
